Author Topic: Benzo fatigue  (Read 228 times)

[Buddie]

Benzo fatigue
« on: May 09, 2022, 07:10:19 pm »
What to do about it while tapering?

Thank you.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Benzo fatigue
« Reply #1 on: May 14, 2022, 08:10:04 pm »
Anyone?

What is with benzo tapering fatigue?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Benzo fatigue
« Reply #2 on: May 14, 2022, 08:32:28 pm »
Are you physically fatigued or are you tired of tapering?  I didn't have physical fatigue but I certainly got tired of the whole tapering thing.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Benzo fatigue
« Reply #3 on: May 15, 2022, 12:22:09 am »
Physical fatigue.

Maybe it is sleep related or lack thereof.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Benzo fatigue
« Reply #4 on: May 15, 2022, 01:47:11 am »
Yes I have physical fatigue.  Some days I can hardly hold my head up. Iím sure some of it is sleep deprivation and constantly fighting against the muscle pain.  Itís very intense some days.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Benzo fatigue
« Reply #5 on: May 15, 2022, 09:39:34 am »
Yes, the insomnia really stinks.  That aspect does get better but it takes time.  Give yourself some grace - this is a hard process.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.